# SDR FDEA201003170858

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7150T651
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG TRUNNION FAIRING FWD MOUNT AREA WING LOWER SKIN HAS CORROSION REPAIRED RT WING MLG TRUNNION FWD ATTACH POINT IAW EA F-5730-131581, DATED MAR 1, 2010.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
